# SDR DJFA2005073

- Difficulty date: March 28, 2005
- Submitted: March 30, 2005
- Operation: Air carrier
- Aircraft: N615TA
- Make and model: Beech B200
- Aircraft serial: BB1745
- Aircraft time: 3,122 hours, 2,750 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE RIGHT WINDSHIELD SHATTERED IN FLIGHT WHILE AIRCRAFT WAS CLIMBING THROUGH FL 210 TO 230.  WINDSHIELD HEAT WAS ON AND OAT WAS 10 DEGREES CELSIUS.
